# SDR SIMA20130725002

- Difficulty date: July 25, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 25,877 hours, 18,308 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN’S FLASHLIGHT WAS INOPERATIVE.   R & R CAPTAIN`S FLASHLIGHT IAW AMM 25-60-02. ACFT RETURNED TO SERVICE.
